Nie, X., Luo, J., Coca, D. orcid.org/0000-0003-2878-2422 et al. (2 more authors) (2018) Identification of stochastically perturbed autonomous systems from temporal sequences of probability density functions. Journal of Nonlinear Science, 28 (4). pp. 1467-1487. ISSN 0938-8974
Abstract
The paper introduces a method for reconstructing one-dimensional iterated maps that are driven by an external control input and subjected to an additive stochastic perturbation, from sequences of probability density functions that are generated by the stochastic dynamical systems and observed experimentally.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Keywords: | Nonlinear systems; Probability density functions; Frobenius–Perron operator; Stochastic dynamical systems |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 08 May 2018 14:56 |
Last Modified: | 20 Nov 2020 09:27 |
Status: | Published |
Publisher: | Springer Nature |
Refereed: | Yes |
Identification Number: | 10.1007/s00332-018-9455-0 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:130305 |